# SDR USAA920080390

- Difficulty date: February 5, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 46,442 hours, 32,577 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6948985
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK -NR 03-0553-8-0403/3, CRACKED SHEAR TIE, BS 360, S13L - S14L.  REPLACED SHEAR TIE, BS 360, S13L - S14L IAW B737 SRM 51-10-02.
